MAUDE Adverse Event Report: Footprint Medical Inc. POLYURETHANE, Single Lumen 1.4FR (Ø 0.47 mm) x 30 cm LENGTH; PICC

Footprint Medical Inc. POLYURETHANE, Single Lumen 1.4FR (Ø 0.47 mm) x 30 cm LENGTH; PICC
Model Number P1PIC1.4-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the peripherally inserted central catheter (picc) line was leaking at the insertion site.When the line was removed the leak was noted at just distal to the hub.Although it was reported that the patient had no clinical signs, symptoms, or conditions, the event was reported as a serious injury that required intervention.The type of intervention was not reported.
 
Additional Manufacturer Narrative
Device was not available for examination.In-house investigation included review of device history records.The investigation indicated no evidence of manufacturing or material related issues that would have contributed to a catheter leak.

Brand Name
POLYURETHANE, Single Lumen 1.4FR (Ø 0.47 mm) x 30 cm LENGTH
Common Device Name
PICC
Manufacturer (Section D)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
robert davis
5823 sebastian place
san antonio, TX 78249
+1(210)226-2600
MDR Report Key50132455
Report Number3007697249-2026-00006
Device Sequence Number10528292
Product Code LJS
UDI-Device Identifier00858778006058
UDI-Public(01)00858778006058(17)271204(10)250946
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberP1PIC1.4-C
Device Lot Number250946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight2 LB